Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dehn fillings and elementary splittings
HTML articles powered by AMS MathViewer

by Daniel Groves and Jason Fox Manning PDF
Trans. Amer. Math. Soc. 370 (2018), 3017-3051 Request permission

Abstract:

We consider conditions on relatively hyperbolic groups about the nonexistence of certain kinds of splittings and show these properties persist in long Dehn fillings. We deduce that certain connectivity properties of the Bowditch boundary persist under long fillings.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F65, 20F67, 57M50
  • Retrieve articles in all journals with MSC (2010): 20F65, 20F67, 57M50
Additional Information
  • Daniel Groves
  • Affiliation: Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, 322 Science and Engineering Offices (M/C 249), 851 S. Morgan Street, Chicago, Illinois 60607-7045
  • MR Author ID: 642547
  • Email: groves@math.uic.edu
  • Jason Fox Manning
  • Affiliation: Department of Mathematics, 310 Malott Hall, Cornell University, Ithaca, New York 14853
  • MR Author ID: 690777
  • Email: jfmanning@math.cornell.edu
  • Received by editor(s): March 31, 2016
  • Received by editor(s) in revised form: July 6, 2016
  • Published electronically: January 18, 2018
  • Additional Notes: The results in this paper were instigated at the Mathematisches Forschungsinstitut Oberwolfach in June 2011. Both authors were supported in part by the NSF (under grants DMS-0953794 and DMS-1462263)
  • © Copyright 2018 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 370 (2018), 3017-3051
  • MSC (2010): Primary 20F65, 20F67, 57M50
  • DOI: https://doi.org/10.1090/tran/7017
  • MathSciNet review: 3766840